# SDR CA190618015

- Difficulty date: June 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controller
- Part number: C05500002
- Condition: Inoperative
- Location: Side Stick
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICER PITCH TRIM INOPERATIVE. REPORTED BY FLIGHT CREW.  SIDE STICK CONTROLLER REPLACED, AIRCRAFT BACK IN SERVICE. (TC# 20190618015)
